# SDR ABXA010528

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767-200
- Aircraft serial: 22786
- Aircraft time: 39,096 hours, 35,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT WAS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY IAW B767 MM 33-51-00. OPERATIONAL CHECKS WERE COMPLETED AND WERE SATISFACTORY.
